# SDR UALA2013062604463

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 45,233 hours, 17,538 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 5821251
- Condition: Missing
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC COVER OVER EMERGENCY LIGHT SWITCH ON AFT F/A PANEL MISSING.  REPLACED EMERGENCY LIGHT SWITCH COVER.  SAFE AND FUNCTIONAL.
